# SDR FDEA2019071761571

- Difficulty date: July 16, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Worn
- Location: Bs 1421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STA 1421 X =   47.5 FOUND CROWN DAMAGED. MAIN DECK FLOOR SEAT TRACK AT STA 1421 X= 47.5 DAMAGED CROWN MEASURED AND   FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1 . CROWN   DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1411   TO STA 1451 X =   47.5 AS PER SRM 53-00-52-2R FIG 201 REPAIR 1 .REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
